Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.3k Members
Avatar universal

Fever

I am 42 years old male. Its been almost 2 weeks now that I see my body temerature going upto 99.3  to  99.4. My stomach was also upset in 1st week and with a very little cough, so I took Levofloxacin & Ornidazole OZ for 3 days. Its now 3rd day when i left that medicine but see the same fever again. What to do? and what you should be the 1st step?

Regards
Bawa
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi,
If the fever has come back, then other possibilities like enteric/typhoid fever need to be ruled out. Usually, if the diarrhoea is associated with fever, the chances of typhoid fever are high and for ruling out the same, tests like a blood culture and typhidot help. Other tests like CBC, an X-ray of the chest, and peripheral smear for malarial parasite etc should also be done. I sincerely hope that helps. Take care.
Have an Answer?
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.